# SDR DALA2025122309337

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 27,677 hours, 22,666 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO- APPROX. 85 KNOTS DUE TO AIRSPEED SPLIT.   PRESSURIZED CAPTAIN'S AND FIRST OFFICER'S PITOT SYSTEM. FOUND 1 KNOT DISAGREEMENT. REPLACED LEFT AND RIGHT AOA SENSORS. AIRSPEEDS AGREE. AIRCRAFT RETURNED TO SERVICE. (LP 7933092)
